# SDR LR7A2015121200688

- Difficulty date: December 12, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 34,497 hours, 21,077 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Gusset
- Part number: 00507075T6
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK,  FOUND CARGO DOOR INTERIOR BS 880 RT GUSSET OUT OF CONTOUR AND MULTIPLE ELONGATED HOLES, RBL 58.  REPAIRED IAW SMP 583, SRM 51-60 & 51-70.
